# SDR SIMA200813403

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 20,284 hours, 20,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 179803
- Part serial: 131342
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4036, CREW REPORTED EMERGENCY EXIT LIGHT IS INOPERATIVE OVER GALLEY SERVICE DOOR.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  INVERTER 2 (PS 8501-234) IAW EMB 145 33-50-11.  OPERATIONAL  CHECKED GOOD OF EMERGENCY LIGHT SYSTEM IAW EMB 145 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
